# SDR FDEA201405201084

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,966 hours, 13,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Part serial: 00000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 16 SLAT TRACK CUT OUT HAS POSSIBLE CRACK ON LE SKIN.  CRACK FOUND WHILE ACCOMPLISHING FEA 1-5710-F0308148.  VERIFIED CRACK.  CUT OUT DAMAGE IAW ERS 14-03138.   PERFORMED HFEC INSPECTION OF DAMAGE REMOVAL IAW NTM 20-00-00 PART 6, NO DEFECTS NOTED.  REPAIR DOUBLER AND FILLER INSTALLED IAW SRM 57-40-02.
